# SDR 95ZZZW113

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912TS
- Make and model: Boeing 727254
- Aircraft serial: 20438
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LAP JOINT MODIFICATION PER AD 91-06-06, 2 INCH BY 6 INCH CORROSION WAS FOUND ON PRODUCTION STRAP AT BS 440 BETWEEN S-19R AND S-20R.  REPAIRED DOUBLER PER BOEING DRAWING 65054572 AND ENGINEERING AUTHORIZATION EA S1387.  A 2 INCH BY 7 INCH AREA OF CORROSION WAS FOUND ON STRINGER 19R AT BS 475.  INSTALLED STRINGER SPLICE PER SRM 53-10-3 AND SRM 51-40-3.  FOUND .6 INCH CRACK ON S-18L AT BS 500.  REPLACED CRACKED SECTION PER SRM 53-0-3 FIG 1 DETAIL 1.  ALSO, FOUND 1.2 INCH CRACK ON THE FUSELAGE SKIN ON S-18L AT BS 456.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 FIG 3.  REF TAOA029501.  REF 95ZZZW111.  REF 95ZZZW112.
